Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Finite groups in which the degrees of the nonlinear irreducible characters are distinct


Authors: Yakov Berkovich, David Chillag and Marcel Herzog
Journal: Proc. Amer. Math. Soc. 115 (1992), 955-959
MSC: Primary 20C20
MathSciNet review: 1088438
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Finite groups in which all the nonlinear irreducible characters have equal degrees were described by Isaacs, Passman, and others. The purpose of this article is to consider the other extreme, namely, to characterize all finite groups in which all the nonlinear irreducible characters have distinct degrees.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C20

Retrieve articles in all journals with MSC: 20C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1088438-9
PII: S 0002-9939(1992)1088438-9
Article copyright: © Copyright 1992 American Mathematical Society